# SDR COMA0570016

- Difficulty date: February 15, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 5,902 hours, 4,585 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Part number: 67053110471
- Condition: Corroded
- Location: Nlg
- Part time: 5,902 hours, 4,585 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG OUTER CYLINDER IS CORRODED.  CORROSION REPAIRED IAW BOMBARDIER REO 670-32-21-036 AND GOODRICH SCR 0008-04 REV C.
